# SDR 2004FA0000779

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Leaking
- Location: Carburator
- Component: Carburator, Preair
- Component part number: MA4SPA
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE STARTED FALTERING DURING POWER REDUCTION FOR DESCENT.  ENGINE RAN FINE AT CRUISE POWER.  UPON INSPECTION OF CARB, ONE OF THE PLASTIC FLOAT CELLS IS FULL OF FUEL.  CARB LESS THAN 100 HOURS OUT OF OVERHAUL.
